Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 10, NWS Wilmington, OH

June 15, 2016Delaware County, Franklin County, Union County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 15, 2016, 7:47 PM EDT for Delaware County, Franklin County, Union County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 7:47 PM EDT (23:47 UTC)
Expired
Jun 15, 2016, 10:45 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OH, Franklin County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:44 PM EDTFLASH FLOOD5 Nnw Dublin, OHHIGH WATER OVER ROADWAYS. TREE BRANCHES AND LIMBS DOWNED IN CONCORD TWNSHP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WGUS51 KILN 152347
FFWILN
OHC041-049-159-160245-
/O.NEW.KILN.FF.W.0010.160615T2347Z-160616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 1045 PM EDT.

* AT 746 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER INCH
  POSSIBLE.. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...GAHANNA...
  MARYSVILLE...WORTHINGTON...POWELL...SUNBURY...MINERVA PARK...
  POLARIS...SHAWNEE HILLS...GALENA...OSTRANDER...RIVERLEA...
  UNIONVILLE CENTER...WARRENSBURG...STRATFORD...
  NEW DOVER AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4032 8298 4024 8284 4004 8285 4011 8317
      4014 8336 4033 8336

$$

NOVAK
2 follow-up statements
711 
WGUS71 KILN 160207
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT WED JUN 15 2016

OHC041-049-159-160245-
/O.CON.KILN.FF.W.0010.000000T0000Z-160616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-FRANKLIN OH-DELAWARE OH-
1007 PM EDT WED JUN 15 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN UNION...NORTHEASTERN
FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO REMAINS IN
EFFECT UNTIL 1045 PM EDT...

AT 1006 PM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT THUNDERSTORMS
HAD PRODUCED HEAVY RAIN IN DELAWARE COUNTY WITH HIGH WATER ACROSS
AREA ROADWAYS. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. RADAR
INDICATED THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...GAHANNA...MARYSVILLE...
WORTHINGTON...POWELL...SUNBURY...MINERVA PARK...POLARIS...
SHAWNEE HILLS...GALENA...OSTRANDER...RIVERLEA...UNIONVILLE CENTER...
WARRENSBURG...STRATFORD...NEW DOVER AND WATKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4032 8298 4024 8284 4004 8285 4011 8317
      4014 8336 4033 8336

$$

NOVAK
674 
WGUS71 KILN 160238
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT WED JUN 15 2016

OHC041-049-159-160246-
/O.EXP.KILN.FF.W.0010.000000T0000Z-160616T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-FRANKLIN OH-DELAWARE OH-
1038 PM EDT WED JUN 15 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN UNION...NORTHEASTERN
FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO WILL EXPIRE
AT 1045 PM EDT...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. RESIDUAL PONDING OF WATER ON ROADWAYS WILL STILL BE POSSIBLE.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4032 8298 4024 8284 4004 8285 4011 8317
      4014 8336 4033 8336

$$

KC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:34 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 15, 6:34 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
634 PM EDT WED JUN 15 2016

.SYNOPSIS...
An area of showers and thunderstorms will swing across the region
this afternoon into the evening. A cold front will then move
through the area Thursday, bringing cooler and less humid
conditions for Friday into the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Convection is increasing across Indiana as the atmosphere reaches
peak instability. Consensus of models is to bring the convection
ewd into the fa this evening. The I-75 corridor westward has the
best chance of seeing strong to severe thunderstorms late this
afternoon into the evening. Expect the thunderstorms to be e of
the area by 03Z, with decreasing clouds behind them. A strong H5
s/w will be dropping through the Great Lakes late tonight. The
GFS is trying to push some pcpn with it into the nw counties
toward 12Z. The majority of the other models is to leave the pcpn
n of the fa, so kept the region dry.

Lows tonight will be around 70 degrees.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The H5 s/w will drop out of the Great Lakes into into ern Ohio and
wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt.
Best chance of showers and maybe a thunderstorm will be in central
Ohio...with decreasing chances towards CVG. Highs will range from
the lower 80s in the north to around 90 in nrn KY. Pcpn chances
will linger for a few hours into Thursday night for ern areas.

Lingering lift from the s/w will be found in West Virginia back
into ern Oh and Ky on Friday. There could be an isolated storm
popup in the extreme se counties. Highs will be in the lower 80s
across the fa.

Cooler and drier air will begin to work in Friday night. Lows
will be in the upper 50s to lower 60s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Closed upper low will be crossing northeast Ohio on Thursday. Though
most precip should occur on the east side of the low where lift will
be most enhanced, a few showers and thunderstorms may still develop
in the ILN area, affecting mainly northeast counties.  Isolated to
scattered convection may persist over far eastern locations Thursday
night and Friday as the upper low opens up and drops southeast
across the Mid Atlantic states.

For Saturday through Monday, the area will be under a northerly
upper flow ahead of a very large and intense ridge aloft, coupled
with surface high pressure settling across the northeast CONUS.
Sunny skies are expected, and warm advection will be evident in the
circulation around the high.

Dry weather may be interrupted Tuesday when a cold front is forecast
to sag into Ohio in response to a deepening upper trough over
southeast Canada. Showers and thunderstorms may develop by Tuesday
afternoon, though timing is quite uncertain at this point due to
model inconsistency from run to run.

Temperatures starting near normal in the lower 80s Thursday will
then be boosted by sunshine and warm advection, with guidance
yielding mid and upper 80s for the rest of the period.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Area of thunderstorms upstream of taf sites will push through
relatively quickly this evening and not linger past 1 or 2z.
Downstream area has been shaded with the clouds from upstream
storms and the rapid destabilization that was seen earlier over
Indiana is not expected to occur over our region in Ohio and
notably weaker storms will cross the taf sites, possibly skirting
KDAY KCMH and KLCK with several breaks noted in the lines.

VFR conditions will be found outside of thunderstorm activity and
cloud cover will quickly dissipate in the post-storm environment.
By late morning tomorrow, fair wx cu around 4kft will pop and
winds from the north-northwest will kick in 12-15kts with gusts to
20 and 25kts for the latter part of the day. KCMH and KLCK will be
closer to the cyclonic circulation of an upper level shortwave that
will dive southeast late in the day, as well as a surface low in
eastern Ohio. This may spark a mvfr shower in central Ohio late in
the day, which is included in the forecast here.

OUTLOOK...No significant weather is expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JDR/Sites
NEAR TERM...Sites
SHORT TERM...Sites
LONG TERM...Franks
AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT WED JUN 15 2016

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060-
061-070-071-077>079-162100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-
PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN-
451 PM EDT WED JUN 15 2016

...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100-
LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-
ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
451 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING.
CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO
LEAD TO SOME STRONG THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 15, 7:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
06/15/2016  M50 MPH          HAMILTON           OH   ASOS

&&
Special weather statement, Jun 15, 7:39 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT WED JUN 15 2016

KYZ093-OHZ078>080-160030-
CAMPBELL KY-HIGHLAND OH-CLERMONT OH-BROWN OH-
739 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...SOUTHWESTERN
HIGHLAND...CENTRAL CLERMONT AND NORTHERN BROWN COUNTIES UNTIL 830 PM
EDT...

AT 739 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BATAVIA...
MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...SILVER GROVE...SARDINIA...MELBOURNE...WITHAMSVILLE...
COLD SPRING...OWENSVILLE...HAMERSVILLE...NEWTONSVILLE...MOWRYSTOWN...
FAYETTEVILLE...ST.
MARTIN...DANVILLE IN HIGHLAND COUNTY...CLERMONT COUNTY AIRPORT AND
WILLOWVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3901 8442 3904 8436 3902 8432 3907 8431
      3924 8402 3915 8368 3896 8377 3884 8402
TIME...MOT...LOC 2339Z 297DEG 33KT 3911 8417

KC
Local storm report, Jun 15, 7:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     KI68 LEBANON APT        39.46N 84.25W
06/15/2016  M51 MPH          WARREN             OH   AWOS

&&
Local storm report, Jun 15, 7:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     1 NW CRITTENDEN         38.79N 84.62W
06/15/2016  M60 MPH          GRANT              KY   TRAINED SPOTTER

&&

SBAKER
Special weather statement, Jun 15, 7:43 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED JUN 15 2016

INZ080-KYZ089>092-094>096-160015-
SWITZERLAND IN-PENDLETON KY-OWEN KY-CARROLL KY-BOONE KY-GRANT KY-
KENTON KY-GALLATIN KY-
743 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SWITZERLAND...WEST
CENTRAL PENDLETON...OWEN...CARROLL...SOUTHERN BOONE...GRANT...
SOUTHERN KENTON AND GALLATIN COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WARSAW...
MOVING SOUTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CARROLLTON...WILLIAMSTOWN...WALTON...CRITTENDEN...DRY RIDGE...
VEVAY...WARSAW...OWENTON...KENTUCKY SPEEDWAY...GLENCOE...GHENT...
SANDERS...SPARTA...WORTHVILLE...PRESTONVILLE...GRATZ...
INTERSTATE 71 AT MILE MARKER 40...INTERSTATE 71 AT MILE MARKER 52...
INTERSTATE 71 AT STATE ROUTE 227 AND US ROUTES 42 AND 127 AT STATE
ROUTE 562.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN KENTUCKY BETWEEN MILE MARKERS 39 AND 75.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 150 AND 170.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3847 8495 3849 8499 3852 8498 3851 8503
      3856 8501 3857 8504 3856 8506 3860 8508
      3858 8521 3863 8523 3869 8529 3871 8523
      3869 8520 3871 8520 3887 8464 3863 8440
      3843 8493 3846 8492 3846 8493 3843 8495
TIME...MOT...LOC 2343Z 297DEG 33KT 3875 8485

KC
Special weather statement, Jun 15, 7:46 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT WED JUN 15 2016

OHZ071-072-078>080-160030-
CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH-
746 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT CLINTON...EASTERN WARREN...
NORTHWESTERN HIGHLAND...NORTHEASTERN CLERMONT AND NORTH CENTRAL BROWN
COUNTIES UNTIL 830 PM EDT...

AT 746 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...BLANCHESTER...WAYNESVILLE...SABINA...
LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL...WOODVILLE...
CLARKSVILLE...HARVEYSBURG...MARTINSVILLE...CORWIN...MIDLAND...
HIGHLAND...BUTLERVILLE...ST. MARTIN...NEW ANTIOCH AND CUBA.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 36 AND 53.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3924 8409 3952 8411 3954 8362 3945 8358
      3938 8359 3938 8356 3933 8354 3913 8369
TIME...MOT...LOC 2346Z 275DEG 29KT 3937 8401

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:22 AM EDTAreal Flood AdvisoryILNAuglaize, Logan, Shelby3 hr
Jun 15, 5:28 PM EDTSpecial Weather StatementILNDarke32 min
Jun 15, 5:58 PM EDTSpecial Weather StatementILNDarke47 min
Jun 15, 6:21 PM EDTSpecial Weather StatementILNMiami24 min
Jun 15, 6:27 PM EDTSpecial Weather StatementILNButler, Hamilton48 min
Jun 15, 6:31 PM EDTSpecial Weather StatementILNDelaware29 min
Jun 15, 6:41 PM EDTSpecial Weather StatementILNMiami49 min
Jun 15, 6:47 PM EDTSevere Thunderstorm WarningILNHamilton28 min
Jun 15, 6:56 PM EDTSpecial Weather StatementILNDelaware34 min
Jun 15, 7:08 PM EDTSpecial Weather StatementILNHamilton, Warren52 min
Jun 15, 7:18 PM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren24 min
Jun 15, 7:26 PM EDTSpecial Weather StatementILNClark34 min
Jun 15, 7:27 PM EDTSpecial Weather StatementILNDelaware33 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningILNClermont25 min
Jun 15, 7:37 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison23 min
Jun 15, 7:39 PM EDTSpecial Weather StatementILNBrown, Clermont51 min
Jun 15, 7:46 PM EDTSpecial Weather StatementILNClinton44 min
Jun 15, 7:57 PM EDTSpecial Weather StatementILNFranklin33 min
Jun 15, 7:58 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison47 min

Nearby

Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.